# SDR WVER2015080100002

- Difficulty date: August 1, 2015
- Submitted: August 1, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 30,491 hours, 24,469 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shim
- Part number: C80206458900112
- Condition: Damaged
- Location: Bs 280
- Part time: 30,491 hours, 24,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORTATING SB 670BA-53-041, PART B, FOUND SERVERAL FASTENERS HOLES ON LBL/RBL 9 FLOORBEAMS OVERSIZED, ALSO FOUND TAPERED SHIMS INSTALLED ON TOP OF FLOORBEAMS, PRE-EXISTING MISDRILLED FASTENERS HOLES AND 1, EA FASTENER AT FWD EDGE OF RBL 9, FS 280 HAS LOW ED.
